# SDR SWAA012615

- Difficulty date: September 23, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 30,665 hours, 30,527 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 65C33828
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY BLOW-OUT PANEL FELL OUT.  INSTALLED PANEL PER MM.
